Statins, Lactose & Stomach Pain!

by John M. Berger
(Lakewood Colorado)


Statins, Lactose & Stomach Pain!

Hi Mark,

In my previous post I neglected to mention that with every statin drug that I researched, an "inactive" ingredient in each is Lactose!

As a lactose intolerant individual I find this particularly appalling!

Why on Earth would they purposely add to other side effects one that has the potential cause severe stomach discomfort to 11% or more of those taking it?

I do not know what the reason for this is but there is one and I would say not a good one for the patient!

Statins, Lactose & Stomach Pain!

Hi John,

Yes, I was aware that Zocor contained lactose, and am not surprised that others do as well.

I've come across several other drugs containing wheat gluten and soy, which are both highly allergenic foods.

Who knows what the brains at big pharm are thinking when they compound this stuff?

I can tell you one thing, your health isn't their primary concern.

Physician Formulas came out with a newsletter this morning. When I opened the email, I was pleasantly surprised to see an article titled...

"The Misuse of Cholesterol Lowering Drugs"

The opening line read...

There is no evidence that prescribing cholesterol-lowering drugs known as statins to patients at risk of heart disease reduces their chances of premature death.

Like I said before, what else do you need to know?

Thanks again for your feedback!



Statins Lactose & Stomach Pain
to Boost Your Low Testosterone Levels-Home


Comments for Statins, Lactose & Stomach Pain!

Average Rating starstarstarstarstar

Click here to add your own comments

Aug 19, 2010
Rating
starstarstarstarstar
lactose free statin
by: Anonymous

HAve you looked at fluvastatin (brand name LESCOL)

Click here to add your own comments

Return to Statins.